# SDR REXA2018121181208

- Difficulty date: December 8, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 29,195 hours, 28,142 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH/GOUGE/DENT NOTED ON RPB @FS621 2.25" OB OF RIVET CENTER LINE FOR LBL18.00 22" UP FROM THE FLOOR 1.5"L X 1.25"W X.025" DEPTH DEEPEST DEPTH IS AT END OF GOUGE REATHER SHARP IN NATURE
COMPLIED WITH TEMP REPAIR IAW REO 601R-53-61-6808 NDT COMPLIED WITH REFERANCE NON ROUTINE 655399 FOR FINAL DISPOSITION
